Your Cart 0

Continue to checkout

Search Products

Nocold Plus 500 /60 /2.5 Tablet

★ 0.0 0 Reviews

₹38.00

₹43.13 12% OFF


Pack Size 10 tablet in 1 strip
Manufacturer cipla ltd
Composition Paracetamol (500mg) + Pseudoephedrine (60mg) + Triprolidine (2.5mg)

In Stock
SKU : #16655
Composition Details

Paracetamol (500mg) + Pseudoephedrine (60mg) + Triprolidine (2.5mg)

Manufacturer cipla ltd
Pack Size 10 tablet in 1 strip
Product Name Nocold Plus 500 /60 /2.5 Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓